Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

On rational symplectic parametrization of the coadjoint orbit of $ \mathrm{GL}(N)$. Diagonalizable case


Authors: M. V. Babich and S. E. Derkachov
Translated by: the authors
Original publication: Algebra i Analiz, tom 22 (2010), nomer 3.
Journal: St. Petersburg Math. J. 22 (2011), 347-357
MSC (2010): Primary 53D05
Published electronically: March 17, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method for constructing birational Darboux coordinates on a coadjoint orbit of the general linear group is presented. This method is based on the Gauss decomposition of a matrix in the product of an upper-triangular and a lower-triangular matrix. The method works uniformly for the orbits formed by the diagonalizable matrices of any size and for arbitrary dimensions of the eigenspaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 53D05

Retrieve articles in all journals with MSC (2010): 53D05


Additional Information

M. V. Babich
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, 27 Fontanka, St. Petersburg 191023, Russia
Email: mbabich@pdmi.ras.ru, misha.babich@gmail.com

S. E. Derkachov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, 27 Fontanka, St. Petersburg 191023, Russia
Email: derkach@pdmi.ras.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-2011-01145-8
PII: S 1061-0022(2011)01145-8
Keywords: Darboux coordinates, symplectic form, Poisson bracket, coadjoint orbit
Received by editor(s): February 15, 2010
Published electronically: March 17, 2011
Dedicated: Dedicated to L. D. Faddeev on the occasion of his 75th birthday
Article copyright: © Copyright 2011 American Mathematical Society